# SDR YENA2023072500860

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN SHEAR CLIP LOCATED IN FR 84 BETWEEN STRG 28R/29R AT CF III INTERNAL STRUCTURE; (RESOLVED ON W/O: 1214269 TASKCARD: NR-00021 ) CORROSION IN SHEAR CLIP LOCATED IN FR 84 BETWEEN STRG 28R/29R AT CF III INTERNAL STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16 AND WAS REPLACED PER EMB 190 SRM 51-41-01 AND SRM 51-41-02. ALL WORK ACCOMPLISHED ON TOMX WO #2222, N/R # 00081. ACCOMPLISHED BY TOMX TECH # 336419. RII BY TOMX QC# 69707.
